Alert archive / Florida / Gale Warnings in 2012
Gale Warning 6, NWS Jacksonville, FL
NWS Jacksonville, FL issued this gale warning at Apr 6, 2012, 4:14 AM EDT. It took effect at Apr 6, 2012, 2:00 PM EDT. It was in force for 94 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 6, 2012, 4:14 AM EDT (08:14 UTC)
- In effect from
- Apr 6, 2012, 2:00 PM EDT
- Expired
- Apr 6, 2012, 3:34 PM EDT
- In force
- 94 min
- Issued by
- NWS Jacksonville, FL
The text
As transmitted, in the capitals the NWS used until 2016.
516 WHUS72 KJAX 060814 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 414 AM EDT FRI APR 6 2012 AMZ470-472-474-062000- /O.EXT.KJAX.SC.Y.0018.120406T1200Z-120406T1800Z/ /O.UPG.KJAX.GL.A.0005.120406T2300Z-120407T0700Z/ /O.NEW.KJAX.GL.W.0006.120406T1800Z-120407T0900Z/ /O.EXT.KJAX.SC.Y.0019.120407T1000Z-120408T0600Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 414 AM EDT FRI APR 6 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO 2 PM EDT THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM EDT SATURDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM SATURDAY TO 2 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM EDT SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...NORTH WINDS WILL INCREASE TO 25 KNOTS WITH FREQUENT GUSTS TO GALE FORCE THIS AFTERNOON. NORTHEAST WINDS WILL RANGE FROM 25 TO 30 KNOTS TONIGHT WITH FREQUENT GUSTS TO GALE FORCE POSSIBLE. NORTHEAST WINDS WILL DECREASE SATURDAY AFTERNOON TO 15 TO 20 KNOTS. * WAVES/SEAS...SEAS WILL BUILD TO 5 TO 7 FEET LATE TODAY. HEIGHTS WILL BUILD TO 8 TO 11 FEET TONIGHT...THEN SEAS WILL BEGIN TO SUBSIDE SATURDAY NIGHT. HEIGHTS WILL FALL TO 5 TO 7 FEET BY EARLY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ450-452-454-062000- /O.EXT.KJAX.SC.Y.0018.120406T1600Z-120407T1800Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 414 AM EDT FRI APR 6 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 2 PM EDT SATURDAY... * WINDS...NORTH WINDS WILL INCREASE LATE TODAY TO 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO GALE FORCE THEN VEER TO THE NORTHEAST TONIGHT AND CONTINUE AT THE SAME SPEEDS. NORTHEAST WINDS WILL SLOWLY DECREASE ON SATURDAY. * WAVES/SEAS...SEAS WILL BUILD TO 6 TO 8 FEET TONIGHT AND WILL BEGIN TO SUBSIDE ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JCH
1 follow-up statement
269 WHUS72 KJAX 061934 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 334 PM EDT FRI APR 6 2012 AMZ470-472-474-071015- /O.CAN.KJAX.GL.W.0006.000000T0000Z-120407T0900Z/ /O.EXT.KJAX.SC.Y.0019.120406T1934Z-120408T0600Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 334 PM EDT FRI APR 6 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT SUNDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE GALE WARNING. * WINDS...NORTHEAST WINDS 25 KNOTS...DECREASING TO 20 KNOTS ON SATURDAY AND THEN DECREASING TO 10 TO 15 KNOTS SATURDAY NIGHT. * WAVES/SEAS...HEIGHTS WILL BUILD TO 8 TO 11 FEET TONIGHT...THEN SEAS WILL BEGIN TO SUBSIDE SATURDAY NIGHT...DECREASING TO 5 TO 7 FEET LATE SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ450-452-454-071015- /O.CON.KJAX.SC.Y.0018.000000T0000Z-120407T1800Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 334 PM EDT FRI APR 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT SATURDAY... * WINDS...NORTHEAST WINDS 20 TO 25 KNOTS TONIGHT...DECREASING TO 15 TO 20 KNOTS BY SATURDAY AFTERNOON. * WAVES/SEAS...SEAS WILL BUILD TO 6 TO 8 FEET TONIGHT AND WILL BEGIN TO SUBSIDE SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JDS
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this gale warning went out at Apr 6, 3:30 AM EDT, 44 minutes earlier.
Area forecast discussion, Apr 6, 3:30 AM EDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
330 AM EDT FRI APR 6 2012
...SHOWERS THIS MORNING...THEN COOLER AND DRIER FOR A CHAMBER OF
COMMERCE WEEKEND...
.SHORT TERM...TODAY THROUGH MON...
SURFACE LOW PRESSURE OVER N GA/SE SC WILL DRIFT FARTHER OVER THE
ATLANTIC EARLY THIS MORNING AS THE PARENT UPPER LEVEL TROUGH
CONTINUES TO DIG ACROSS N GA. THERE WERE SEVERAL LOW LEVEL TROUGHS
EXTENDING SOUTHWARD FROM THE SFC LOW...ONE WAS PUSHING OFFSHORE OF
THE FL ATLANTIC COAST WITH SOME SCATTERED SHOWER ACTIVITY EAST OF
THIS FEATURE OVER OUR COASTAL WATERS. TWO OTHER TROUGHS THAT WILL
AFFECT OUR AREA TODAY WERE STILL UPSTREAM...THE FIRST OVER THE FL
PANHANDLE WITH A LINE OF SHOWERS AND ISOLATED STORMS...AND THIS
CONVECTION WILL APPROACH OUR AREA EARLY THIS MORNING AFFECTING SE GA
AND OUR NORTHERN FL ZONES BEFORE SUNRISE. THE BEST CHANCE FOR
ISOLATED THUNDERSTORMS WILL BE ACROSS OUR SUWANNEE VALLEY ZONES
WHERE SFC BASED CAPES OF 600-800 J/KG MAY NOSE INLAND JUST ENOUGH
FROM THE GOMEX. STRONG STORM THREAT IS QUITE MARGINAL.
ONCE THE UPPER TROUGH LIFTS NE LATE THIS MORNING ACROSS GA AND THE
SFC LOW LIFTS NNE OFFSHORE OF THE MID-ATLANTIC REGION...YET ANOTHER
TRAILING LOW LEVEL TROUGH WILL SWING SOUTHWARD FROM THE NORTH. A FEW
SHOWERS AND SPRINKLES WILL BE POSSIBLE AS THIS SECOND TROUGH SWINGS
DOWN...WITH A NOTED INCREASE IN NLY FLOW. A WIND ADVISORY HAS BEEN
ISSUED FOR THE COAST STARTING AT 18Z TODAY...WITH A LAKE WIND FOR
CLAY AND PUTNAM COUNTIES...AS WELL AS OUR NORTHERN TIER GA ZONES
WHERE SUSTAINED WINDS OF 20 TO 25 MPH WITH GUSTS TO 35 MPH. SKIES WILL
BE PARTLY TO MOSTLY CLOUDY THIS MORNING...THEN WILL PROGRESSIVELY
CLEAR FROM THE NORTH THIS AFTERNOON TO MOSTLY CLEAR INLAND TO PARTLY
CLOUDY ALONG THE COAST. MAX TEMPS WILL RANGE FROM NEAR 70 ACROSS THE
ALTAMAHA RIVER BASIN...TO NEAR 80 ACROSS OUR SOUTH FL ZONES TOWARD
OCALA.
UPPER RIDGING TO OUR WEST WITH TROUGHING OFFSHORE WILL BRING A COOL
NNW FLOW OVER THE AREA THIS WEEKEND WITH DRY CONDITIONS AND COOLER
THAN NORMAL MIN TEMPS AS SFC HIGH PRESSURE SETTLES OVER THE AREA
FROM THE NORTH. HIGHS WILL MODERATE FROM THE MID 70S INLAND SAT TO
NEAR 80 TOWARD THE I-75 CORRIDOR. MINS WILL FALL INTO THE MID TO
UPPER 40S WELL INLAND TONIGHT THRU SUN NIGHT...WITH NEAR 60 DEG
ALONG THE COAST.
MON THE HIGH WEAKENS AND SHIFTS WEST AS A SFC TROUGH SWEEPS ACROSS
THE SEA ATLANTIC COAST. EXPECT AN INCREASE IN CLOUDS AND PERHAPS
SOME SPRINKLES. THE GFS40 SHOWS A DECENT SURGE OF MOISTURE FROM THE
WEST...BUT LOOKS A BIT BULLISH...SO WILL KEEP POPS AT < 15%.
.LONG TERM...TUE THROUGH FRI...
TUE AND WED DRY NW FLOW WILL PREVAIL AS WEAK SFC TROUGHS PASS NORTH
OF THE AREA. HIGH PRESSURE THEN BUILDS NORTH AND EAST OF THE AREA
THU AND FRI WITH SFC FLOW VEERING NE TO ESE WITH A GRADUAL INCREASE
IN MOISTURE THROUGH THE PERIOD. WILL KEEP POPS BELOW 15%. TEMPS WILL
WARM ABOVE CLIMO VALUES WITH HIGHS WARMING INTO MID/UPPER 80S BY THU
AND MINS WARMING INTO THE 50S. NO SENSIBLE WX CONCERNS EXPECTED LESS
SOME PATCHY LATE NIGHT FOG.
&&
.AVIATION...
VFR CONDS SO FAR THIS MORNING WITH A FEW SHOWERS/TSTMS POSSIBLE WITH
TRAILING FRONTAL PASSAGE BTWN 9Z-14Z AND HAVE KEPT IN VCTS IN THE
TAF FORECAST FOR NOW. REMAINDER OF THE DAY WILL BE MET WITH
INCREASING NORTH WINDS AT 15-20 KTS WITH GUSTS TO 25-30 KNOTS AT
TIMES THIS AFTERNOON AND EVENING.
&&
.MARINE...
HAVE DECIDED TO UPGRADE GALE WATCH TO A WARNING FOR THE OFFSHORE
FLOW AS N/NE FLOW INCREASES TO 20-30 KNOTS WITH FREQUENT GUSTS TO
GALE FORCE. CONFIDENCE GRIDS SUPPORTED A 50-70% CHANCE OF GALE FORCE
GUSTS FROM 18Z THIS AFTERNOON THROUGH 09Z TONIGHT. WINDS/SEAS WILL
REMAIN ELEVATED ON SATURDAY UNTIL A SLOW SUBSIDING TREND ON SUNDAY
WITH NO HEADLINES EXPECTED NEXT WEEK.
RIP CURRENTS: DEVELOPING N/NE FLOW LATE TODAY WILL ENHANCE THE
THREAT OF RIPS TO MODERATE BECOMING HIGH LATE TONIGHT AND SATURDAY
AS ONSHORE FLOW CONTINUES. BREAKERS WILL BUILD INTO THE 3-5 FT RANGE
THIS EVENING AND POSSIBLE INTO THE 5-7 FT RANGE LATE TONIGHT AND
EARLY SATURDAY AND HIGH SURF ADVISORIES MAY NEED TO BE ISSUED.
COASTAL SURF IMPACTS...ONSHORE FLOW THIS EVENING WILL RAPIDLY
INCREASE WATER LEVELS AND EXPECT HIGH TIDAL LEVELS TO APPROACH MINOR
FLOODING CRITERIA AT A FEW LOCATIONS...AND A COASTAL FLOOD ADVISORY
MAY NEED TO BE ISSUED.
&&
.FIRE WEATHER...
DRIER AIRMASS SETTLING OVER THE REGION ON SATURDAY WILL BE ENOUGH TO
TRIGGER A FIRE WEATHER WATCH ACROSS MOST OF NE FL AS RH VALUES FALL
INTO THE 25-30% RANGE WITH NE WINDS AT 10-15G20 MPH. ACROSS SE GA RH
VALUES WILL FALL INTO THE 20-25% RANGE BUT WILL NOT MEET WIND
CRITERIA.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 72 45 74 45 / 20 0 0 0
SSI 70 54 68 52 / 40 10 0 0
JAX 75 50 72 48 / 40 10 10 0
SGJ 76 59 70 54 / 40 20 10 0
GNV 80 51 76 46 / 40 0 10 0
OCF 82 53 77 48 / 40 10 10 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...WIND ADVISORY FROM 2 PM THIS AFTERNOON TO 11 PM EDT THIS EVENING
FOR DUVAL-FLAGLER-NASSAU-ST JOHNS.
LAKE WIND ADVISORY FROM 4 PM THIS AFTERNOON TO 10 PM EDT THIS
EVENING FOR CLAY-PUTNAM.
FIRE WEATHER WATCH SATURDAY AFTERNOON FOR ALACHUA-BAKER-BRADFORD-
CLAY-COLUMBIA-DUVAL-GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-
SUWANNEE-UNION.
GA...LAKE WIND ADVISORY FROM 2 PM THIS AFTERNOON TO 7 PM EDT THIS
EVENING FOR APPLING-BACON-BRANTLEY-COFFEE-INLAND CAMDEN-
INLAND GLYNN-JEFF DAVIS-PIERCE-WAYNE.
WIND ADVISORY FROM 2 PM THIS AFTERNOON TO 11 PM EDT THIS EVENING
FOR COASTAL CAMDEN-COASTAL GLYNN.
AM...GALE WATCH FROM 2 PM EDT THIS AFTERNOON THROUGH LATE TONIGHT FOR
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE.
SMALL CRAFT ADVISORY FROM 8 AM THIS MORNING TO 2 PM EDT THIS
AFTERNOON FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20
NM TO 60 NM OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20
NM TO 60 NM OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM
TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY FROM 6 AM SATURDAY TO NOON EDT SUNDAY FOR
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE.
SMALL CRAFT ADVISORY FROM NOON TODAY TO 1 PM EDT SATURDAY FOR
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
TO FLAGLER BEACH FL OUT 20 NM.
&&
ENYEDI/HESSHazardous weather outlook, Apr 6, 3:52 AM EDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 352 AM EDT FRI APR 6 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-070851- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 352 AM EDT FRI APR 6 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA...AND THE ADJACENT COASTAL WATERS. ...MODERATE RISK OF RIP CURRENTS... ...ISOLATED THUNDERSTORMS POSSIBLE THIS MORNING... ...WIND ADVISORY FOR THE COAST THIS AFTERNOON AND EVENING... ...LAKE WIND ADVISORY FOR PORTIONS OF SOUTHEAST GEORGIA AND THE SAINT JOHNS RIVER BASIN THIS AFTERNOON AND EVENING... ...GALE WARNING THIS AFTERNOON AND EVENING FOR THE OFFSHORE WATERS... .DAY ONE...TODAY AND TONIGHT... ISOLATED THUNDERSTORMS ARE POSSIBLE THIS MORNING AS A SURFACE FRONT MOVES ACROSS THE AREA...ESPECIALLY ACROSS THE SUWANNEE RIVER VALLEY OF NORTHEAST FLORIDA THROUGH 10 AM. LIGHTNING WILL BE THE MAIN HAZARD. EARLY THIS AFTERNOON A COLD FRONT WILL PUSH ACROSS THE AREA. STRONG NORTH TO NORTHEAST WINDS WILL INCREASE ACROSS THE AREA TRAILING THE FRONT...WITH SUSTAINED SPEEDS OF 20 TO 25 MPH AND GUSTS OF 35 TO 40 MPH EXPECTED. THE STRONGEST WINDS ARE EXPECTED ALONG THE ATLANTIC COAST WHERE A WIND ADVISORY IS IN EFFECT. FARTHER INLAND ACROSS PORTIONS OF SOUTHEAST GEORGIA AND CLAY AND PUTNAM COUNTIES OF NORTHEAST FLORIDA...A LAKE WIND ADVISORY IS IN EFFECT. WINDY CONDITIONS ARE EXPECTED TO PERSIST AFTER SUNSET AND WILL SUBSIDE BY MIDNIGHT. A GALE WARNING IS IN EFFECT FOR THE OFFSHORE WATERS THIS AFTERNOON WITH A SMALL CRAFT ADVISORY FOR THE NEARSHORE WATERS. INCREASED ONSHORE FLOW THIS AFTERNOON WILL ELEVATE THE RISK OF RIP CURRENTS ALONG THE COAST. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY... NORTHEAST FLOW NEAR 20 MPH WILL CONTINUE ALONG THE ATLANTIC COAST AND OVER THE SAINT JOHNS RIVER BASIN ON SATURDAY. A LAKE WIND ADVISORY WILL LIKELY BE NEEDED. A HIGH RISK OF RIP CURRENTS AS WELL AS MINOR COASTAL FLOODING...BEACH EROSION...AND BREAKER HEIGHTS UP TO 6 FEET ARE POSSIBLE ON SATURDAY. DRY CONDITIONS AND BREEZY WINDS WILL ELEVATE THE FIRE DANGER ACROSS NORTHEAST FLORIDA ON SATURDAY...AND A FIRE WEATHER WATCH IS IN EFFECT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ENYEDI
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 3:35 AM EDT | Lake Wind Advisory | JAX | 17 hr | |
| Apr 6, 3:35 AM EDT | Wind Advisory | JAX | Flagler, Nassau | 19 hr |
| Apr 6, 5:27 AM EDT | Fire Weather Watch | JAX | Baker, Bradford, Gilchrist, Nassau, Suwannee, Union | 22 hr |
| Apr 6, 5:19 PM EDT | Coastal Flood Advisory | JAX | Flagler, Nassau | 6 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.